# SDR SWAA2022011159486

- Difficulty date: January 8, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737
- Aircraft serial: 34162
- Aircraft time: 56,907 hours, 33,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RIGHT OVER WING EXTERNAL EMERGENCY LIGHT INOP. ; / [01] REMOVED AND REPLACED RH OVER WING LIGHT ASSY REF 737 AMM 33-51-04
